MathSciNet Relay Station
MathSciNet bibliographic data
MR1941659 (2004h:35204) 35Q53 (35B40 76B03 76B15)
Xin, Zhouping; Zhang, Ping On the uniqueness and large time behavior of the weak solutions to a shallow water equation. Comm. Partial Differential Equations 27 (2002), no. 9-10, 1815–1844.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement